Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have had chest infections. Given doxycycline. Will I be okay?

Hi my name is carolann since july 2012 i have had chest infections ranging from 2-3 wks with a break of maybe 3 wks and reoccurring again most recent was monday 18th february 2013 i was given doxycycline 100mg i also have an inhaler and only one have i been sent for xray , It just seems now when i go to doctor i am being prescribed whatever since it has been ongoin. Just wondered what best antibiotic is for chest infection mild or severe thanks.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
Doxi isokay for mild infections
For severe infections you can take Amoxycillin 3 times a day
Along with your other medicines you add singular 10 mg tds and fexofenadine 120 mg od
add syp tossex 1.2 tsf bd
antibiotica can be taken for 2 week according to condition
and antiallergics can be taken for long if your feel good
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor